# SDR DL72W961256

- Difficulty date: May 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2813W
- Make and model: Boeing 727247
- Aircraft serial: 20869
- System (JASC): 5530 · Vertical Stabilizer
- Part: Stringer
- Condition: Cracked
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING A-2 LETTER CHECK, 1 INCH CRACK AT STRINGER TO BULKHEAD ATTACH BOLT AT FIN STA 180.6 STR 8 LT SIDE.  REPAIRED PER M/M 55-30-0 FIG 803.
